# SDR HYIA20150206001

- Difficulty date: February 1, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 40C0109
- Aircraft time: 23,402 hours, 31,059 cycles
- Engine: Cont TSIO520*
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SEEING SMOKE FROM RT ENG ON SHUT DOWN.  FURTHER INVESTIGATION FOUND CHAFED WIRE HARNESS IN RT ENG BAY.  ACFT IS CURRENTLY IN MX REPAIRING & REPLACING AFFECTED WIRING.
